My GP had told me I still have plasma hormones but I had my ovaries removed years ago. Since stopping HRT 32 years ago I'm getting flashesI could do without.
I didn't think I could produce female hormones without ovaries.
I had my hysterectomy/oophrectomy when I was 26 (1986). Your body still produces hormones (both estrogen and testosterone) from other glands. I am a vegetarian and have always eaten soy products. One of the benefits of soy is that it breaks down to a type of estrogen substitute. I have never taken estrogen replacement and my levels have always been great. Try a few soy products (ice cream, appetizers, supplements) and see if you feel better. Also, have you MD test your glucose levels. Both higher and lower levels will make you sweat!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.